# SDR 9622579963

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Doubler
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE AFT VENTRAL DOOR JAMB UPPER LEFT CORNER -13 DOUBLER.  REPAIRED DOUBLER PER EA 99-111047.
